Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Imprimir: 1064-2315
ISSN On-line: 2163-9337

Volumes:
Volume 52, 2020 Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v47.i5.60
pages 69-77

On Solving of a Special Optimization Problem Connected with Determination of Invariant Sets of Dynamical Systems

Oleg A. Berezovskyi
V.M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kiev

RESUMO

Problem of nonconvex optimization, which is met on control synthesis and minimizes domain of localization of invariant set of nonlinear systems, is considered. For this problem solving we use equivalent to it quadratic problem, for determination of the lowest estimate of optimal value of the objective function dual approach is used. We state and prove sufficient condition for the property that the mentioned approach gives optimal value of the objective function and the point of global extremum of the initial problem.


Articles with similar content:

Control Problem with Non-Separated Multipoint and Integral Conditions
Journal of Automation and Information Sciences, Vol.45, 2013, issue 3
Vagif Maarif oglu Abdullayev, Kamil Rajab ogly Aida-zade
On Functional Form of Pontryagin's First Direct Method and Comparison of Guaranteed Times in Dynamic Game Problems
Journal of Automation and Information Sciences, Vol.45, 2013, issue 9
Kirill A. Chikriy
Necessary Condition for the Problem of Identification for One-Dimensional Nonlinear Stationary Equation of Quasioptics
Journal of Automation and Information Sciences, Vol.43, 2011, issue 8
Natik S. Ibrahimov
Optimal Control for Matrix Differential Equation by the Bellman Method
Journal of Automation and Information Sciences, Vol.32, 2000, issue 10
Fedor G. Garashchenko, Vladimir V. Pichkur
On Synthesis of a Robust Controller for a Periodic Controlled System
Journal of Automation and Information Sciences, Vol.35, 2003, issue 11
Vladimir B. Larin